i have a question. this is my first post on here and i am pretty ashamed that it has come to this.
i have been taking vicodin 10/660's on and off for the past few months. my tolerance has gotten so bad that this past week there were like 3 or 4 days i ended up taking 11 1/2 and one day even 12. i kinda started freaking out and i keep getting paranoid that i might have damaged my liver. there is no nausea or vomiting, but i've had this slight pinching in my right abdomen below my ribcage. i've done enough research to know that this could be liver damage, but my stools are normal colored, my urine isn't dark and i don't really feel sick. i know you don't always have to have symptoms for liver damage but my question is does anyone think that it is possible for me to have done any serious damage in that short time that i made the mistake of taking so many?
a month ago i had all kinds of bloodwork done at a detox clinic because i went on subutex (which by the way gave me WORSE withdrawals then the vicodin itself did for anyone thinking of going on it) and all of my bloodwork came back normal.
i know this is a horrible horrible problem, one that i have been trying so hard to overcome but i'm just so scared that i might have done it this time.
if anyone could give me any info, i'd really appreciate it.
I am not sure of the answer either, I'm in the same boat and without liver function tests ordered by your doc there's no way to know for sure. I'm kinda scared to ask for the test because it's an admittance to my doc that I'm out of control... that's shameful to me...
If your bloodwork came back fine so recently, I wouldn't worry that you did your liver in. But, you must stop these crazy drugs. Whatever it takes, detox, support groups, other meds, etc. Your pain will actually decrease as soon as you get off this. If you do continue this route, your liver will go fairly quickly and it will not be able to recover. I wish you the best! Good luck and God Bless, Wendy
hey, you know my liver was checked and fine and I was there and more so I think you are going to be just fine. My gut feeling is that you are just fine... there are so many that have taken so many more than you .... and they are liverless... :) just kidding(: Really you will be fine cause the liver has great recoperative powers.
hey guys i just wanted to say thank for the support. this was my first post and its nice to get some kind of feedback from people who know what it's like.
i've just been feeling so horrible about myself because my family and friends know that i have a problem and i went for help, got treated with subutex and did everything the doctor said and i ended up worse than i was beforehand. i feel guilty for not telling anyone that i've resorted back to the vikes, but i wanted to try and go through the w/d's from the vikes rather than the subutex. i learned that the wd's are not only worse than vicodin, but also longer, so my plan was to taper as other people have tried. just didn't work out, so i know now i have to go cold turkey. unfortunately i work two jobs, one being in a salon and god only knows how i could stand suffering through being sick while shampooing clients and then hauling off to school to work on clients there.
i keep telling myself that i graduate school in one month, and i can take care of the problem then. i just hope that i can make it till then...
thanks again, i really do appreciate any support i can get!
Yea Bud, if you are here and you are concerned there probably is a problem and let me tell you from the Major league.......... best to get the job done now while you still can... although relapse is not part of recovery it is very..."NORMAL" AND DON'T BEAT ON SELF! You Still have a good body and mind......... keep it that way and run from the sh1t. You will be sooo much better off... Trust us. We would all go back in a second and cancel ever know about these pills...There will come a time when they will not work at any level and when you do come off... it takes 2 day to go to 8 pills and counting up everyday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.